# SDR AALA20050166

- Difficulty date: February 17, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347 AT RIGHT BUTTLINE 30 CORRODED.  REMOVED CORROSION AT RIGHT BUTTLINE 30.  THE BLEND IS 0.090 INCH BY 0.047 DEPTH FROM 0.090 INCH PARENT.  VERIFIED ALL CORROSION WAS REMOVED.  FABRICATED REPAIR STRAP OUT OF 301 1/2 H STAINLESS STEEL 0.050 INCH THICK.  ALODINE ALL BARE ALUMINUM SURFACES.  FINISHED BLENDS AND REPAIRED PARTS WITH 2 COATS OF BMS 10 11 PRIMER.  FILLED BLENDS WITH BMS 5 95 SEALANT.  INSTALLED REPAIR STRAP WET WITH BMS 5 95 SEALANT.  FASTENERS INSTALLED WITH 4 60 SPACING.
